Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The classification of planar monomials over fields of prime square order


Author: Robert S. Coulter
Journal: Proc. Amer. Math. Soc. 134 (2006), 3373-3378
MSC (2000): Primary 51E15, 11T06
Published electronically: May 12, 2006
MathSciNet review: 2231922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Planar functions were introduced by Dembowski and Ostrom in 1968 to describe affine planes possessing collineation groups with particular properties. To date their classification has only been resolved for functions over fields of prime order. In this article we classify planar monomials over fields of order $ p^2$ with $ p$ a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51E15, 11T06

Retrieve articles in all journals with MSC (2000): 51E15, 11T06


Additional Information

Robert S. Coulter
Affiliation: Department of Mathematical Science, 520 Ewing Hall, University of Delaware, Newark, Delaware 19716

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08346-8
PII: S 0002-9939(06)08346-8
Received by editor(s): April 26, 2005
Received by editor(s) in revised form: May 17, 2005
Published electronically: May 12, 2006
Communicated by: John R. Stembridge
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.